# SDR SWAA2016090955638

- Difficulty date: August 16, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 63,995 hours, 37,754 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE CHORD CORRODED AT BS 986.5, BETWEEN LBL 50 TO RBL 50.  REPAIRED CHORD IAW EA & ER.
